# SDR USAA2014032400021

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 45,180 hours, 20,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1698
- Condition: Inoperative
- Location: Cabin
- Part time: 34,560 hours, 14,822 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE IN CABIN ROWS 7 - 12.  REPLACED EPSU, 12WL, AT RT OVERWING EXIT IAW AMM 33-51-38-401.
